MathSciNet Relay Station
MathSciNet bibliographic data
MR203219 35.44 (73.35)
Berger, Melvyn S.; Fife, Paul C. On von Karman's equations and the buckling of a thin elastic plate. Bull. Amer. Math. Soc. 72 1966 1006–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement